# SDR SA05063

- Difficulty date: June 4, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N742UW
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, CABIN CREW REPORTED HOT, ELECTRICAL, AND OILY ODOR IN AFT CABIN. CREW TURNED OFF RT PACK AND GALLEY/CABIN SWITCHES ON OVERHEAD PANEL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX RAN AIR CONDITIONING PACKS FOR AN HOUR, AND COULD NOT DUPLICATE ODOR IN CABIN DURING DESCENT. OK FOR SERVICE.
